MAUDE Adverse Event Report: ZIMMER GMBH ALLOCLASSIC, SL STEM, OFFSET, UNCEMENTED, 4, TAPER 12/14; ALLOCLASSIC OFFSET STEM 4

ZIMMER GMBH ALLOCLASSIC, SL STEM, OFFSET, UNCEMENTED, 4, TAPER 12/14; ALLOCLASSIC OFFSET STEM 4
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: alloft-s alloclassic shl 50/hh; catalog no#: 4264 ; lot#: 2256093, metasul, alpha insert, hh/28; catalog no#: 01.00010.408 ; lot#: 2239348, echo b-mtrc mp rp so 7; catalog no#: 19.28.07 ; lot#: 2259082.Therapy date: (b)(6) 2019.The manufacturer received x-rays and other source documents for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the unknown side and underwent revision surgery due to bone fracture.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Event summary: it was reported that a patient underwent a hip revision on the (b)(6) 2019 at (b)(6) hospital where an alloclassic stem was removed and replaced due to a periprosthetic fracture.Review of received data: four x-ray images were received and assessed by nurse group (warsaw).X-rays 1 and 2 are post-second revision against which there is no complaint.X-ray 3 is an immediate post-first revision film as noted by the staple line on the lateral hip.Findings during revision: greater trochanter comminuted, short external rotators detached.Abductors unstable with greater trochanter.Stem, head, liner removed without complication.Trochanteric fracture was stabilized with 6 additional cables.In x-ray 4 are no complications noted.No signs of loosening, radiolucency patients' height: 166.Bmi: 24.7 (centimetres).Significant past medical history: osteoarthritis.Devices analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: all involved devices are intended for treatment.The compatibility check was performed from www.Productcompatibility.Zimmer.Com and showed that the product combination was approved by zimmer biomet.Dhr review: the quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.Conclusion summary: initial left total hip arthroplasty performed on an unknown date.Subsequently, the patient underwent a revision on (b)(6) 2019 due to periproprosthetic fracture.During the revision, it was noted that the external rotators were detached from the greater trochanter and the abductors were unstable.The stem, head, and liner were removed without the complication and the shell left intact.Cerclage cables were placed around the femur to stabilize the fracture.The investigation results did not identify a non-conformance or a complaint out of box (coob).The quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.Based on the available information, we were not able to identify an exact root cause for this issue.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
No change to previously reported event.

Brand Name
ALLOCLASSIC, SL STEM, OFFSET, UNCEMENTED, 4, TAPER 12/14
Common Device Name
ALLOCLASSIC OFFSET STEM 4
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key9361205
Report Number0009613350-2019-00690
Device Sequence Number11414805
Product Code LZO
UDI-Device Identifier00889024481312
UDI-Public00889024481312
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033664
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/15/2009
Device Model NumberN/A
Device Catalogue Number01.00121.040
Device Lot Number2232490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;